Explicit pseudo-symplectic methods for stochastic Hamiltonian systems

Xinyan Niu, Jianbo Cui, Jialin Hong, Zhihui Liu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

We construct stochastic pseudo-symplectic methods and analyze their pseudo-symplectic orders for stochastic Hamiltonian systems with additive noises in this paper. All of these methods are explicit so that the numerical implementations become much easier than implicit methods. Through the numerical experiments, we find that these methods have desired properties in accuracy and stability as well as the preservation of the symplectic structure of the systems.

Original languageEnglish
Pages (from-to)163-178
Number of pages16
JournalBIT Numerical Mathematics
Volume58
Issue number1
DOIs
Publication statusPublished - 1 Mar 2018
Externally publishedYes

Keywords

  • Explicit Runge–Kutta method
  • Pseudo-symplectic method
  • Stochastic Hamiltonian system

ASJC Scopus subject areas

  • Software
  • Computer Networks and Communications
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Explicit pseudo-symplectic methods for stochastic Hamiltonian systems'. Together they form a unique fingerprint.

Cite this